# SDR FDEA202503190455

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N148FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42728
- Aircraft time: 12,527 hours, 5,911 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 145T587696
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOORBOARD 242TFF AT STATION 1000 HAS DAMAGE MWT.  REPAIRED MAIN CARGO COMPT. DENTED AREAS AT STA.1000 RBL 33 TO RBL 54.75 PNL# 242TFF   MPN: 141T5876-96 TOP SKIN OF FLOORBOARD. IN REF. TO 767 SRM 53-00-50-2R FIG. REPAIR: B.   THIS IS A MAJOR REPAIR. SEE JPF STEPS 4-7 FOR WORK ACCOMPLISHED.
